# SDR 00FDEA00560

- Difficulty date: August 17, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: 057FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 48264
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 9071M68G03
- Part serial: 483863
- Condition: Missing
- Location: Rt Thrust Rev
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PANEL MISSING RIGHT UPPER THRUST REVERSER ASSY.  INSTALL MISSING PANEL PER IAW SMP.  OK FOR SERVICE.  NO PARTS REMOVED.
